Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247069
Title: Многомерные линейные дифференциальные уравнения с функционально-коммутативным оператором
Authors: Артемьева, С. М.
Кожеро, М. В.
Issue Date: 1994
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1994. – № 2. – С. 40-44.
Abstract: In the present paper we consider the properties of the solution of the many-dimensional linear differential equation with special perturbation
URI: https://elib.bsu.by/handle/123456789/247069
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1994, №2 (май)

Files in This Item:
File Description SizeFormat 
40-44.pdf175,39 kBAdobe PDFView/Open
Show full item record Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.